On a Pair of (σ, τ)-derivations of Semiprime Γ-rings

Authors

  • K. K. Dey Rajshahi University
  • A. C. Paul Rajshahi University

DOI:

https://doi.org/10.3329/jsr.v3i3.7659

Keywords:

Epimorphism, Commuting, Map, Centralizing map, alpha-derivation, (alpha, beta)-derivation, Prime Gamma-ring, Semiprime Gamma-ring.

Abstract

Let M be a 2-torsion free G-ring satisfying an assumption and let s,t be centralizing epimorphisms on M. Let f and g be (s, t)-derivations on M such that f(x)αx + xαg(x) = 0 for all xÎM, αÎG. Then we prove that f(u)β[x, y]α = g(u)β[x, y]α = 0 for all x, y, uÎM, α,βÎG and f, g map M into its center.

Keywords. Epimorphism; Commuting; Map; Centralizing map; α-derivation; (α, β)-derivation; Prime Gamma-ring; Semiprime Gamma-ring

© 2011 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

doi:10.3329/jsr.v3i3.7659               J. Sci. Res. 3 (3), 525-534 (2011)

Downloads

Download data is not yet available.
Abstract
562
PDF
832

Author Biographies

K. K. Dey, Rajshahi University

Associate Professor

Department of Mathematics, Rajshahi University

A. C. Paul, Rajshahi University

Professor

Department of Mathematics

Rajshahi University

Downloads

Published

2011-08-28

How to Cite

Dey, K. K., & Paul, A. C. (2011). On a Pair of (σ, τ)-derivations of Semiprime Γ-rings. Journal of Scientific Research, 3(3), 515–524. https://doi.org/10.3329/jsr.v3i3.7659

Issue

Section

Section A: Physical and Mathematical Sciences